# SDR SWAA2017060614155

- Difficulty date: May 23, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: BAC15101355
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM STRAP CORRODED AT BS 767, RBL 8.     REPAIRED THE STRAP IAW EA.
